# SDR SWIA201437100

- Difficulty date: March 28, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 25,334 hours, 15,042 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, IDG ELECTRICAL POWER HARNESS CHAFING ON NACELLE AT 6:00 O`CLOCK JUST AFT OF IDG.  C-CHECK, REPAIRED IDG ELECTRICAL POWER HARNESS  IAW REO.
